Quadrature formulas for a singular integral with shift and their applications
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 682-691
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a14,
author = {I. A. Shakirov},
title = {Quadrature formulas for a singular integral with shift and their applications},
journal = {Differencialʹnye uravneni\^a},
pages = {682--691},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a14/}
}
I. A. Shakirov. Quadrature formulas for a singular integral with shift and their applications. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 682-691. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a14/